Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A limit-point criterion for nonoscillatory Sturm-Liouville differential operators

Author: Herbert Kurss
Journal: Proc. Amer. Math. Soc. 18 (1967), 445-449
MSC: Primary 34.30
MathSciNet review: 0213640
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. C. Burkhill, The theory of ordinary differential equations, Oliver and Boyd, London, 1962; p. 26.
  • [2] Earl A. Coddington and Norman Levinson, Theory of ordinary differential equations, McGraw-Hill Book Company, Inc., New York-Toronto-London, 1955. MR 0069338 (16,1022b)
  • [3] K. O. Friedrichs, Über die ausgezeichnete Randbedingung in der Spektraltheorie der halbbeschränkten gewöhnlichen Differentialoperatoren zweiter Ordnung, Math. Ann. 112 (1935), 1-23.
  • [4] D. B. Sears, On the solutions of a linear second order differential equation which are of integrable square, J. London Math. Soc. 24 (1949), 207–215. MR 0032882 (11,360d)
  • [5] Francesco Giacomo Tricomi, Differential equations, Translated by Elizabeth A. McHarg, Hafner Publishing Co., New York, 1961. MR 0138812 (25 #2254b)
  • [6] Hermann Weyl, Über gewöhnliche Differentialgleichungen mit Singularitäten und die zugehörigen Entwicklungen willkürlicher Funktionen, Math. Ann. 68 (1910), no. 2, 220–269 (German). MR 1511560,
  • [7] -, Über das Pick-Nevalinnasche Interpolationsproblem und sein infinitesmales Analogen, Ann. Math. 36 (1935), 230-254. Reprinted in Selecta Hermann Weyl, pp. 405-430, Birkhauser, Basel, 1952.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.30

Retrieve articles in all journals with MSC: 34.30

Additional Information

PII: S 0002-9939(1967)0213640-0
Article copyright: © Copyright 1967 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia